# SDR UALA2011101305566

- Difficulty date: October 11, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 50,316 hours, 6,402 cycles
- Engine: Pwa PW40903
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Defective
- Location: Crew Rest Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REST DOOR STUCK, UNABLE 2 OPEN.  FCR DOOR LOCK IS DEACTIVATED IN UNLOCKED POSITION.  DOOR OPENS & CLOSED NORMALLY.  CAN BE USED.  LOCK ASSY PART # 023-1394 OUT OF STOCK AT ORD.
